The Journal of Advanced Studies in Topology (JAST) is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. JAST is a peer-reviewed international journal, which publishes original research papers and survey articles in all aspects of topology and its applications.

New Issue: Volume 7 Issue 4 has been published

2016-12-18

The Journal of Advanced Studies in Topology is excited to announce that the most recent issue has been published on its new website! Volume 7 Issue 4 (2016) can be accessed at http://www.m-sciences.com.


The editor-in-chief of JAST appreciates the tireless work of its membership and board in preparing this issue, and we would like to thank the authors for their additions.

Editorial Office

 

Vol 8 No 1 (2017)

View All Issues

Journal of Advanced Studies in Topology is indexed by the following abstracting and indexing services:

EBSCO Publishing - Ulrich's periodicals directory - DOAJ (Directory of Open Access Journals) - Zentralblatt MATH Database - Mathematical Reviews - Index Copernicus - JournalSeek - WorldCat - Research Gate - GetCited - AcademicKeys - Directory of Research Journal Indexing (DRJI) - Sherpa/Romeo - CNKI (China National Knowledge Infrastructure Project)- Gale-InfoBase Index, Mathematical Review (American Mathematical Society).